# SDR DALA13032890964

- Difficulty date: June 28, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 61,189 hours, 45,399 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Block
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE TAIL CONE RELEASE CABLE RT UPPER SLIDER BLOCK WAS DETERMINED TO BE WORN AT BS 1510 AT THE 2 O'CLOCK POSITION.  A NEW SLIDER BLOCK WAS INSTALLED IAW AMM 53-53.  FUNCTIONAL CHECKS ACCOMPLISHED IAW AMDS WC 5130-01077-0101 AND THE REQUIRED INSPECTION WAS COMPLETED.
